# SDR AALA202001239025

- Difficulty date: January 21, 2020
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N110AN
- Make and model: Airbus A321-231
- Aircraft serial: 5975
- Aircraft time: 22,355 hours, 4,564 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5438004320601
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON L4 DOOR CUT OUT LOWER SILL UPPER SURFACE AT FR 68 AND Y1279. REPAIRED LOWER SILL PER SRM 53-41-14-283-001.
